RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 80, Number 3, Pages 470–473 (Mi tmf5259)  

This article is cited in 2 scientific papers (total in 3 papers)

Distribution of magnetization in an easy-plane ferromagnet

R. F. Bikbaev


Abstract: In the framework of the integrable Landau–Lifshitz model the distribution of magnetization $S(x,t)$ is investigated for the ferromagnet of the “light plane” type at $t\to\infty$.

Full text: PDF file (318 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 80:3, 1004–1006

Bibliographic databases:

Received: 12.09.1988

Citation: R. F. Bikbaev, “Distribution of magnetization in an easy-plane ferromagnet”, TMF, 80:3 (1989), 470–473; Theoret. and Math. Phys., 80:3 (1989), 1004–1006

Citation in format AMSBIB
\Bibitem{Bik89}
\by R.~F.~Bikbaev
\paper Distribution of~magnetization in~an~easy-plane ferromagnet
\jour TMF
\yr 1989
\vol 80
\issue 3
\pages 470--473
\mathnet{http://mi.mathnet.ru/tmf5259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1026922}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 80
\issue 3
\pages 1004--1006
\crossref{https://doi.org/10.1007/BF01016196}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CY79100015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5259
  • http://mi.mathnet.ru/eng/tmf/v80/i3/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Bikbaev, ““Domain walls” in the isotropic Heisenberg model”, Theoret. and Math. Phys., 95:1 (1993), 429–431  mathnet  crossref  mathscinet  zmath
    2. R. F. Bikbaev, “Complex Whitham deformations in the problems with “integrable instability””, Theoret. and Math. Phys., 104:3 (1995), 1078–1097  mathnet  crossref  mathscinet  zmath  isi
    3. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:179
    Full text:75
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020